... side effects? I suffered stomach pains and diarrhea for 5 days out of 7 after taking each dose, this continued until I stopped taking it after 3 weeks. It's now 4 weeks since I stopped and I'm still suffering stomach pain and diarrhea. I now have to go see a gastroenterologist and possibly have a colonoscopy.
Why am I still suffering stomach pain and diarrhea 4 weeks after stopping Bydureon because of these?
- 9 Jan 2015 by MarkG138
- 9 January 2015
- diarrhea, diabetes, type 2, pain, side effect, dosage, bydureon, stomach pain, stomach
Added 9 Jan 2015:
I have also been suffering headaches daily since starting Bydureon
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jul 2013 • 1 answer
Updated 13 May 2013 • 2 answers
Updated 7 Aug 2015 • 1 answer
Updated 8 Aug 2018 • 1 answer
Updated 27 Jan 2018 • 1 answer